MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 6570-0-036
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported relevant discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's hip was revised.An lfit metal head and size f 0° liner were implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding revision involving a ceramic head was reported.The event was confirmed as a revision implant sheet was provided.Device evaluation and results: not performed as product was not returned no medical records were received for review with a clinical consultant all devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including device specific failure mode, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
DELTA V-40 CERAMIC HEAD 36/-5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7711192
Report Number0002249697-2018-02266
Device Sequence Number11131535
Product Code LZO
UDI-Device Identifier04546540608482
UDI-Public04546540608482
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number6570-0-036
Device Lot Number50935401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR